# SDR USAA2014012800010

- Difficulty date: January 28, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 43,279 hours, 15,819 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367179900000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 SYS 6 CHECK DELAMINATION ON FLOOR PANEL 221PF BETWEEN FRAME 12 TO FRAME 24, Z 500 & BETWEEN Y 520 TO Y 765.  REPLACED FLOOR PANEL 221PF IAW IRM 9701, REV G.
